Jñānābha‎ > ‎

Volume 50 (No 1-2020)

Click here to download full PDF version of Volume 50 (No 1-2020)



CONTENTS



PROFESSOR HARI MOHAN SRIVASTAVA : A TOWERING AND TOPMOST LEADING MATHEMATICIAN

R.C. Singh Chandel
Executive Editor: Jñānābha , Founder Secretary: Vijñāna Parishad of India
D.V. Postgraduate College, Orai-285001, Uttar Pradesh, India
Email: rc_chandel@yahoo.com
...1-13
[Download]

 1. ENERGY OF SOME GRAPHS OF PRIME GRAPH OF A RING

Sandeep S. Joshi
Department of Mathematics,
D.N.C.V.P’s Shirish Madhukarrao Chaudhari College,
Jalgaon - 425 001, Maharashtra, India
sandeep.s.joshi07@gmail.com
Kishor F. Pawar
Department of Mathematics, School of Mathematical Sciences,
Kavayitri Bahinabai Chaudhari North Maharashtra University,
Jalgaon - 425 001, Maharashtra, India
kfpawar@nmu.ac.in
(Received : September 10, 2019 ; Revised: March 04, 2020)
...14-19
[Download]

 2. SOME FIXED POINT THEOREMS FOR WEAK CONTRACTION MAPPINGS IN S -METRIC SPACES

G. S. Saluja
Department of Mathematics
Government Kaktiya Postgraduate College Jagdalpur,
Jagdalpur - 494001 (Chhattisgarh), India.
Email:saluja1963@gmail.com
(Received : September 30, 2019 ; Revised: April 26, 2020)
…20-26
[Download]

3. CERTAIN LAURENT TYPE LINEAR AND BILATERAL GENERATING RELATIONS

Mohammad Idris Qureshi, Mahvish Ali* and Dilshad Ahamad
Department of Applied Sciences and Humanities
Faculty of Engineering and Technology
Jamia Millia Islamia (A Central University)
New Delhi-110025, India
Email:miqureshi_delhi@yahoo.co.in, mahvishali37@gmail.com,
dlshdhmd4@gmail.com
(Received : October 31, 2019 ; Revised: January 23, 2020)
...27-34
[Download]

4. FIXED POINT OF SUZUKI-TYPE GENERALIZED MULTIVALUED CONTRACTION MAPPINGS ON WEAK PARTIAL METRIC SPACES

Smita Negi and U. C. Gairola
Department of Mathematics
H.N.B. Garhwal University, BGR Campus, Pauri Garhwal-246001, Uttrakhand, India
Email:smitanegi.sn@gmail.com, ucgairola@rediffmail.com
(Received : November 08, 2019 ; Revised: January 25, 2020)
...35-42
[Download]

5. CARISTI-BANACH TYPE CONTRACTION VIA SIMULATION FUNCTION

Swati Antal and U. C. Gairola
Department of Mathematics
H. N. B. Garhwal University, BGR Campus Pauri Garhwal-246001, Uttarakhand, India.
Email:antalswati11@gmail.com, ucgairola@rediffmail.com
(Received : February 09, 2020 ; Revised: February 22, 2020)
…43-48
[Download]

 6. ON HYPERSURFACE OF THE FINSLER SPACE OBTAINED BY CONFORMAL β− CHANGE

H. S. Shukla1, Neelam Mishra2 and Vivek Shukla3
1&2Department of Mathematics & Statistics
DDU Gorakhpur University,Gorakhpur-273009, Uttar Pradesh, India
3Department of Mathematics, K.D.R.T.P.G. College, Dumari Khas,
Gorakhpur-273202, U.P., India
Email:profhsshuklagkp@rediffmail.com, pneelammishra@gmail.com,
shukladrvivek13@gmail.com (corresponding author)
(Received : February 26, 2020 ; Revised: March 09, 2020)
…49-56
[Download]

7. ADJOINTNESS FOR SHEFFER POLYNOMIALS

Paolo Emilio Ricci
International Telematic University UniNettuno
Corso Vittorio Emanuele II, 39, 00186, Roma (Italia)
Email:paoloemilioricci@gmail.com
(Received : March 09, 2020 ; Revised: March 27, 2020)
…57-64
[Download]

8. A GENERALIZED SUBCLASS OF ALPHA CONVEX BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER

Gurmeet Singh1 ,Gagandeep Singh2 and Gurcharanjit Singh3
1Department of Mathematics, GSSDOS Khalsa College, Patiala-147001, Punjab, India
Email:meetgur111@gmail.com
2Department of Mathematics, Khalsa College, Amritsar-143001, Punjab, India
Email:kamboj.gagandeep@yahoo.in
3Department of Mathematics, Punjabi University, Patiala-147002, Punjab, India
Department of Mathematics, GNDU College, Chungh-143001, Punjab, India
Email:dhillongs82@yahoo.com
(Received : January 22, 2020 ; Revised: May 02, 2020)
…65-71
[Download]

9. BOUNDS FOR THE MAXIMUM MODULUS OF POLYNOMIAL NOT VANISHING IN A DISK

Roshan Lal
Department of Mathematics
V.S.K.C. Government Postgraduate College, Dakpathar
Dehradun-248125, Uttarakhand, India
Email:rlkeshtwal@gmail.com
(Received : March 23, 2020 ; Revised: April 30, 2020)
…72-78
[Download]

10. KAMAL TRANSFORM OF STRONG BOEHMIANS

A. M. Mahajan
Department of Mathematics, Walchand College of Arts and Science
Solapur-413006,Maharashtra,India.
Email:ammahajan19@gmail.com
M. S. Chaudhary
Department of Mathematics, Shivaji University,
Vidya Nagar, Kolhapur - 416004, Maharashtra, India
Email:m_s_chaudhary@rediffmail.com
(Received : January 24, 2020 ; Revised: April 22, 2020)
...79-88
[Download]

11. DEGREE-BASED TOPOLOGICAL INDICES OF DOX-LOADED PEG-PASP POLYMER

M. C. Shanmukha1, N. S. Basavarajappa2, K. N. Anil Kumar3 and A. Usha4
1Department of Mathematics,
Jain Institute of Technology, Davanagere-577003, Karnataka, India
and affiliated to Visvesvaraya Technological University, Belagavi, Karnataka, India
Email:mcshanmukha@gmail.com
2,3Department of Mathematics,
Bapuji Institute of Engineering and Technology, Davanagere-577004, Karnataka, India
and affiliated to Visvesvaraya Technological University, Belagavi, Karnataka, India
Email:dr.nsbasavaraj@gmail.com, kn.anil5340@gmail.com
4Department of Mathematics,
Alliance College of Engineering and Design, Alliance University,
Anekal-Chandapura Road, Bangalore-562106, Karnataka, India
Email:usha.arcot@alliance.edu.in
(Received : February 13, 2020 ; Revised: May 02, 2020)
…89-101
[Download]

12. ON SOFT AND FUZZY SOFT RELATIONS WITH THEIR APPLICATIONS

Seema Singh
Department of Statistics, M. D. University, Rohtak-124001, Haryana, India
Email:seemamotsara2@gmail.com
D. S. Hooda
Honorary Professor of Mathematics, G. J. University of Science and
Technology, Hisar- 125001, Haryana, India
Corresponding Author D.S. Hooda
Email:ds_hooda@rediffmail.com
S. C. Malik
Department of Statistics, M. D. University, Rohtak-124001, Haryana, India
Email:sc_malik@rediffmail.com
(Received : March 08, 2020 ; Revised: May 05, 2020)
…102-114
[Download]

13. CUBICAL POLYNOMIAL TIME FUNCTION DEMAND RATE AND PARETO TYPE PERISHABLE RATE BASED INVENTORY MODEL WITH PERMISSIBLE DELAY IN PAYMENTS UNDER PARTIAL BACKLOGGING

Ganesh Kumar1, Sunita2 and Ramesh Inaniyan3
1,2,3Departmentof Mathematics, University of Rajasthan, Jaipur-302004
Email:ganeshmandha1988@gmail.com, sunitarolan95@gmail.com and
rameshinaniyan05@gmail.com
(Received : March 28, 2020 ; Revised: May 17, 2020)
…115-133
[Download]

14. SUBCLASS OF MEROMORPHIC FUNCTIONS WITH POSITIVE COEFFICIENTS INVOLVING POLYLOGARITHM FUNCTION

Santosh M. Popade
Department of Mathematics, Sant Tukaram College of Arts & Science,
Parbhani - 431 401, Maharastra, India.
smpopade2007@gmail.com
Rajkumar N. Ingle
Department of Mathematics, Bahirji Smarak Mahavidyalay,
Bashmathnagar - 431 512, Hingoli Dist., Maharastra, India.
Email:ingleraju11@gmail.com
P. Thirupathi Reddy
Department of Mathematics, Kakatiya University,
Warangal- 506 009, Telangana, India.
Email:reddypt2@gmail.com
(Received : March 19, 2019 ; Revised: April 13, 2020)
…134-143
[Download]

15. N-POLICY FOR M/Ek/1 QUEUEING MODEL WITH SERVICE INTERRUPTION

Pankaj Sharma
Department of Mathematics, School of Science,
Noida International University, Gautam Budh Nagar, 203201, G. Noida, Uttar Pradesh, India
Email:sharma_ibspankaj@rediffmail.com
(Received : May 29, 2019 ; Revised: May 18, 2020)
…144-157
[Download]

16. THE THEORETICAL OVERVIEW OF THE HARTLEY TRANSFORM AND THE GENERALIZED R-FUNCTION

Naseer Ahmad Malik
Department of Mathematics,
Government Postgraduate College for Women
Gandhi Nagar Jammu-180004 Jammu and Kashmir, India.
email: drnaseerulhassan@gmail.com
Farooq Ahmad
Department of Mathematics,
Government College for Women
Nawakadal-190001, Jammu and Kashmir, India.
email: sheikhfarooq85@gmail.com
D. K. Jain
Department of Mathematics,
Madhav Institute of Technology and Science,
Gwalior-474005, Madhya Pradash India.
email: jain_dkj@yahoo.co.in
(Received : April 03, 2020 ; Revised: June 02, 2020)
…158-163
[Download]

17. GENERALIZED FRACTIONAL CALCULUS OF I-FUNCTION OF TWO VARIABLES

Dheerandra Shanker Sachan1 and Shailesh Jaloree2
1St.Mary’s Postgraduate College, Vidisha-464001, Madhya Pradesh, India.
2Samrat Ashok Technological Institute, Vidisha-464001, Madhya Pradesh, India.
Email:sachan.dheerandra17@gmail.com,shailesh_jaloree@rediffmail.com
(Received : March 01, 2020 ; Revised: June 05, 2020)
…164-178
[Download]

18. HYPERGEOMETRIC REPRESENTATIONS OF SOME MATHEMATICAL FUNCTIONS VIA MACLAURIN SERIES

M. I. Qureshi, Shakir Hussain Malik* and Tafaz ul Rahman Shah
Department of Applied Sciences and Humanities
Faculty of Engineering and Technology
Jamia Millia Islamia (A Central University), New Delhi -110025, India.
Email:miqureshi_delhi@yahoo.co.in, *malikshakir774@gmail.com, tafazuldiv@gmail.com
(Received : May 27, 2020 ; Revised: June 07, 2020) 
…179-188
[Download]

19. MODELING AND ANALYSIS THE EFFECT OF GLOBAL WARMING ON THE SPREAD OF CARRIER DEPENDENT INFECTIOUS DISEASES

Shikha Singh1 and Ashish Omar2
Department of Mathematics, PPN Postgraduate College, CSJM University
Kanpur -208001, Uttar Pradesh, India.
Email:sshikha22976@yahoo.co.in and ashishomar999@gmail.com
(Received : May 07, 2019 ; Revised: June 09, 2020) 
…189-206
[Download]

20. ANALYTICAL SOLUTIONS FOR TIME-FRACTIONAL CAUCHY REACTION-DIFFUSION EQUATIONS USING ITERATIVE LAPLACE TRANSFORM METHOD

R. K. Bairwa, Ajay Kumar and Karan Singh
Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India.
Email:dr.rajendra.maths@gmail.com, jangir.kmrajay@gmail.com,
karansinghmath@gmail.com
(Received : May 12, 2020 ; Revised: June 10, 2020)
…207-217
[Download]

21. GROWTHS OF COMPOSITE ENTIRE FUNCTIONS DEPENDING ON GENERALIZED RELATIVE LOGARITHMIC ORDER

Chinmay Ghosh1, Sanjib Kumar Datta2 , Sutapa Mondal3 , Subhadip Khan4
1,3Department of Mathematics
Kazi Nazrul University, Nazrul Road, P.O.- Kalla C.H., Asansol-713340, West Bengal, India.
2Department of Mathematics
University of Kalyani, P.O.-Kalyani, Dist-Nadia, PIN-741235, West Bengal, India.
4Jotekamal High School, Village- Jotekamal, Block- Raghunathganj 2,
Post- Jangipur, Dist- Murshidabad, Pin- 742213, West Bengal, India.
Email: 1chinmayarp@gmail.com, 2sanjibdatta05@gmail.com,
3sutapapinku92@gmail.com, 4subhadip204@gmail.com
(Received : June 12, 2020 ; Revised: June 15, 2020)
…218-231
[Download]

22. CONTOUR INTEGRAL REPRESENTATIONS OF TWO VARIABLE GENERALIZED HYPERGEOMETRIC FUNCTION OF SRIVASTAVA AND DAOUST WITH THEIR APPLICATIONS TO INITIAL VALUE PROBLEMS OF ARBITRARY ORDER

R. C. Singh Chandel and Hemant Kumar*
Former Head, Department of Mathematics
D. V. Postgraduate College Orai- 285001, Uttar Pradesh, India
Email:rc_chandel@yahoo.com
*Department of Mathematics
D. A-V. Postgraduate College Kanpur- 208001, Uttar Pradesh, India
Email:palhemant2007@rediffmail.com
(Received : June 01, 2020 ; Revised: June 21, 2020)
…232-242
[Download]

23. TIME SERIES ANALYSIS OF RAINFALL USING HETEROSKEDASTICITY MODELS

Rashmi Bhardwaj and Varsha Duhoon
University School of Basic and Applied Sciences, Non-Linear Dynamics Research Lab, Guru
Gobind Singh Indraprastha University, Dwarka, Delhi-110078, India.
Email:rashmib22@gmail.com, varshaduhoon5@gmail.com
(Received : February 04, 2020 ; Revised: June 21, 2020)
…243-252
[Download]

24. MULTIPLE FRACTIONAL DIFFUSIONS VIA MULTIVARIABLE H-FUNCTION

Hemant Kumar and Surya Kant Rai*
D. A-V. Postgraduate College Kanpur - 208001, Uttar Pradesh, India.
Email:palhemant2007@rediffmail.com, suryakantrai@gmail.com*
(Received : June 14, 2020 ; Revised: June 23, 2020)
…253-264
[Download]

25. ITERATION PRINCIPLE FOR IVPS OF NONLINEAR FIRST ORDER IMPULSIVE DIFFERENTIAL EQUATIONS

Bapurao C. Dhage
“Kasubai”, Gurukul Colony, Thodga Road
Ahmedpur - 413515, Dist. Latur, Maharashtra, India.
Email:bcdhage@gmail.com
(Received : April 09, 2019 ; Revised: June 23, 2020)
…265-278
[Download]

26. NUMERICAL SOLUTION OF MAGNETOHYDRODYNAMIC (MHD) RADIATIVE BOUNDARY LAYER FLOW AND HEAT TRANSFER ALONG A WEDGE IN THE PRESENCE OF SUCTION/INJECTION

Kuldeep S Rathore* and Mamta Goyal
Department of Mathematics
University of Rajasthan, Jaipur-302004, India
Email:*rathorekuldeep384@gmail.com and mamtagoyal1245@gmail.com
(Received : May 13, 2020 ; Revised: June 27, 2020)
…279-290
[Download]